Journal of Nonlinear Mathematical Physics

Volume 14, Issue 1, February 2007, Pages 147 - 156

On application of Liouville type equations to constructing Bäcklund transformations

Authors
Dmitry Demskoi
Corresponding Author
Dmitry Demskoi
Received 9 August 2006, Accepted 20 September 2006, Available Online 1 February 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.1.11How to use a DOI?
Abstract
It is shown how pseudoconstants of the Liouville-type equations can be exploited as a tool for construction of the Bäcklund transformations. Several new examples of such transformations are found. In particular we obtained the Bäcklund transformations for a pair of three-component analogs of the dispersive water wave system, and autoBäcklund transformations for coupled three-component KdV-type systems.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 1
Pages
147 - 156
Publication Date
2007/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.1.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Dmitry Demskoi
PY  - 2007
DA  - 2007/02
TI  - On application of Liouville type equations to constructing Bäcklund transformations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 147
EP  - 156
VL  - 14
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.1.11
DO  - https://doi.org/10.2991/jnmp.2007.14.1.11
ID  - Demskoi2007
ER  -